# SDR 2008UALA01022

- Difficulty date: February 24, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 30,026 hours, 8,122 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE AT STA 650 STR 31L TO 35L HAS GOUGE APPROX .060 DEEP.
